Department of Mathematics
A study of the dual affine scaling continuous trajectories for linear programming
© 2013, Springer Science+Business Media New York. In this paper, a continuous method approach is adopted to study both the entire process and the limiting behaviors of the dual affine scaling continuous trajectories for linear programming. Our approach is different from the method presented by Adler and Monteiro (Adler and Monteiro, Math. Program. 50:29–51, 1991). Many new theoretical results on the trajectories resulting from the dual affine scaling continuous method model for linear programming are obtained.
Affine scaling, Continuous method, Interior point method, Linear programming
Source Publication Title
Journal of Optimization Theory and Applications
Link to Publisher's Edition
Liao, L. (2014). A study of the dual affine scaling continuous trajectories for linear programming. Journal of Optimization Theory and Applications, 163 (2), 548-568. https://doi.org/10.1007/s10957-013-0495-1